The periodic unfolding method in perforated domains.

Cioranescu, Doina; Donato, Patrizia; Zaki, Rachad

Portugaliae Mathematica. Nova Série (2006)

  • Volume: 63, Issue: 4, page 467-496
  • ISSN: 0032-5155

How to cite


Cioranescu, Doina, Donato, Patrizia, and Zaki, Rachad. "The periodic unfolding method in perforated domains.." Portugaliae Mathematica. Nova Série 63.4 (2006): 467-496. <>.

author = {Cioranescu, Doina, Donato, Patrizia, Zaki, Rachad},
journal = {Portugaliae Mathematica. Nova Série},
language = {eng},
number = {4},
pages = {467-496},
publisher = {European Mathematical Society Publishing House},
title = {The periodic unfolding method in perforated domains.},
url = {},
volume = {63},
year = {2006},

AU - Cioranescu, Doina
AU - Donato, Patrizia
AU - Zaki, Rachad
TI - The periodic unfolding method in perforated domains.
JO - Portugaliae Mathematica. Nova Série
PY - 2006
PB - European Mathematical Society Publishing House
VL - 63
IS - 4
SP - 467
EP - 496
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.